# SDR DALA2024060705871

- Difficulty date: June 4, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 89,105 hours, 17,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNWON
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 DURING TAXI IN CAPT SIDE EMERGENCY LIGHTS ILLUMINATED. CORRECTIVE ACTION: T/S PER B767-400 FIM 33-51 OPS OK COULD NOT DUPLICATE FAULT (5753511)
